BibTeX record: journals/combinatorica/Sharir88

download as .bib file

@article{DBLP:journals/combinatorica/Sharir88,
  author    = {Micha Sharir},
  title     = {Improved lower bounds on the length of Davenport - Schinzel sequences},
  journal   = {Combinatorica},
  year      = {1988},
  volume    = {8},
  number    = {1},
  pages     = {117--124},
  url       = {http://dx.doi.org/10.1007/BF02122559},
  doi       = {10.1007/BF02122559},
  timestamp = {Sun, 21 Sep 2014 20:20:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/combinatorica/Sharir88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}